# SDR SWAA2014091632025

- Difficulty date: August 28, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 35,973 hours, 27,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT E - F WINDOW POST 2ND HOLE FROM BOTTOM CRACKED.  REPAIRED POST IAW ACO.
